# SDR NACA2021092900002

- Difficulty date: September 29, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,663 hours, 18,494 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,766 hours, 1,968 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FUEL FLOW RIGHT ENGINE SHOWS ZERO. CORRECTIVE ACTION: RIGHT ENGINE FUEL FLOW OPS CHECKS GOOD PER B767 AMM 71-00-00
